# SDR AT0400018

- Difficulty date: September 17, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE FORWARD FLIGHT ATTENDANT SEAT COMES ON DIM WHEN ENTRY LIGHT SWITCH TURNED ON.  SIGN OPS CHECK AS REQUIRED WITH EMERGENCY LIGHTS ON.  ALSO LIGHT ABOVE L-1 DOOR AND 3 LIGHTS NEXT TO ENTRY LIGHTS.  SECURED GROUND WIRE AT FORWARD ENTRY LIGHT ASSEMBLY, OPS CHECK FORWARD LIGHT AND EMERGENCY LIGHT NORMAL.
